MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SET,IV,SMALLBORE EXT,7",REMOVABLE SL

Medline Industries, LP MEDLINE; SET,IV,SMALLBORE EXT,7",REMOVABLE SL
Catalog Number DYNDTN0001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer was "having issues with the connecting threads leaking.Product unable to be used.".
 
Additional Manufacturer Narrative
The account reported finding connecting threads leaking, and the customer noted the product was unable to be used.A sample was received for investigation; 36 ea were received from the customer in their original packaging, and testing was performed on 15 ea chosen randomly by connecting an iv administration set to a saline bag, priming the setup, connecting a catheter to the device, and letting saline solution drip through for one minute while monitoring for leaking between the device and catheter.For each of the 15 received samples tested, there was no leaking and flow was consistent throughout the entire setup; based on the complaint details, sample evaluation, and investigation, the issue is not confirmed.No root cause was identified, and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SET,IV,SMALLBORE EXT,7",REMOVABLE SL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50913867
Report Number1417592-2026-51841
Device Sequence Number12094815
Product Code FPA
UDI-Device Identifier20888277403014
UDI-Public20888277403014
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN0001
Device Lot Number0332310A198
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/27/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown